# SDR CALA0101031

- Difficulty date: December 17, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 50,616 hours, 26,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta 876-885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED BELOW FORWARD END OF DORSAL FIN ON R/H SIDE AT STA 876-885, RBL 5, S1-S2R. THE GOUGED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 201.
